Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online
Ask a Dentist   »  

Bitter saliva in throat after brushing teeth, bad breath after meals. Brushing and flossing regularly. Solution?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
When I brush my teeth, stinking and bitter saliva comes from my throat. Also after every meal I have bad breath coming from my mouth. I brush twice daily and floss once daily. Can you advice for the solution of the ptoblem.
Posted Wed, 23 May 2012 in Dental Health
Answered by Dr. Raju A.T 13 hours later

Thanks for your query.

The bad breath is due to the decaying plaque (food material) in the teeth inter-spaces .The stinking and bitter taste is due to the same decaying material.

Brushing alone will not stop decay and has to be assisted with gargling with an antiseptic solution like CHLORHEXIDINE .The solution has to be gargled twice daily after food .Three to four days gargling will surely help you to get rid of the bad breath and try to brush twice daily before gargling.

Hope I have answered your query. Let me know if I can assist you further.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor